Alert archive / Iowa / Frost Advisories in 2011

Frost Advisory 2, NWS Des Moines, IA

May 2, 201144 counties in Iowa

NWS Des Moines, IA issued this frost advisory at May 2, 2011, 3:48 PM CDT for 44 counties in Iowa. It took effect at May 3, 2011, 4:00 AM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 2, 2011, 3:48 PM CDT (20:48 UTC)
In effect from
May 3, 2011, 4:00 AM CDT
Expired
May 3, 2011, 7:00 AM CDT
In force
3 hr
Issued by
NWS Des Moines, IA
All 44 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 2 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -169 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2275 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-169 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WWUS73 KDMX 022048
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
348 PM CDT MON MAY 2 2011

...FROST LIKELY OVERNIGHT...

.AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS
TUESDAY. THE AIRMASS DRIED OUT AGAIN TODAY WITH WIND AND
SUNSHINE...AND MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW
TEMPERATURES TO DROP TO SEVERAL DEGREES ABOVE OR BELOW THE
FREEZING MARK. FROST ADVISORIES HAVE BEEN ISSUED FOR THESE
LOCATIONS...OUTSIDE OF NORTHERN IOWA WHERE THE GROWING SEASON HAS
YET TO BEGIN.

IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-030300-
/O.NEW.KDMX.FR.Y.0002.110503T0900Z-110503T1200Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...
GRINNELL...ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...
KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...
ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...
CENTERVILLE...BLOOMFIELD
348 PM CDT MON MAY 2 2011

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY. 

* TEMPERATURE...OVERNIGHT LOWS WILL BRIEFLY DIP INTO READINGS IN
  THE UPPER 20S TO MIDDLE 30S EARLY TUESDAY MORNING. WITH MOSTLY
  CLEAR SKIES AND LIGHT WINDS...THIS WILL LIKELY PRODUCE AREAS OF
  FROST BY DAYBREAK.

* IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY
  DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. LOW
  LYING AREAS WILL BE ESPECIALLY SUSCEPTIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SMALL
3 follow-up statements
084 
WWUS73 KDMX 030158
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
858 PM CDT MON MAY 2 2011

...FROST LIKELY OVERNIGHT...

.AREAS OF FROST ARE EXPECTED DURING THE EARLY MORNING HOURS
TUESDAY. HIGH PRESSURE OVER THE EASTERN DAKOTAS WILL MOVE SOUTH
INTO IOWA. THE AIRMASS IS QUITE DRY...WHICH WILL ALLOW
TEMPERATURES TO FALL FAIRLY RAPIDLY UNDER MOSTLY CLEAR SKIES.
WINDS WILL BECOME LIGHT BY SUNRISE...ALLOWING FRO FROST FORMATION.

IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-031000-
/O.CON.KDMX.FR.Y.0002.110503T0900Z-110503T1200Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...
GRINNELL...ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...
KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...
ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...
CENTERVILLE...BLOOMFIELD
858 PM CDT MON MAY 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT
TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM CDT TUESDAY.

* TEMPERATURE...OVERNIGHT LOWS WILL BRIEFLY DIP INTO READINGS IN
  THE UPPER 20S TO MIDDLE 30S EARLY TUESDAY MORNING. WITH MOSTLY
  CLEAR SKIES AND LIGHT WINDS...A WIDESPREAD FROST IS LIKELY BY
  DAYBREAK ON TUESDAY.

* IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY 
  DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. LOW 
  LYING AREAS WILL BE ESPECIALLY SUSCEPTIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
805 
WWUS73 KDMX 030850
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
350 AM CDT TUE MAY 3 2011



IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-031200-
/O.CON.KDMX.FR.Y.0002.110503T0900Z-110503T1200Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...
GRINNELL...ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...
KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...
ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...
CENTERVILLE...BLOOMFIELD
350 AM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

* TEMPERATURE...TEMPERATURES ACROSS THE AREA WILL CONTINUE TO FALL
  INTO THE MID 20S TO LOWER 30S THROUGH SUNRISE. WITH MOSTLY CLEAR
  SKIES AND LIGHT WINDS...A WIDESPREAD FROST IS LIKELY.

* IMPACTS...FROST IS EXPECTED TO FORM OVERNIGHT...POTENTIALLY 
  DAMAGING NEWLY DEVELOPED UNCOVERED PLANTS AND VEGETATION. LOW 
  LYING AREAS WILL BE ESPECIALLY SUSCEPTIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MJB
811 
WWUS73 KDMX 031157
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
657 AM CDT TUE MAY 3 2011


IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-031300-
/O.EXP.KDMX.FR.Y.0002.000000T0000Z-110503T1200Z/
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
INCLUDING THE CITIES OF...POCAHONTAS...HUMBOLDT...CLARION...
HAMPTON...ALLISON...WAVERLY...SAC CITY...ROCKWELL CITY...
FORT DODGE...WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...
DENISON...CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...
TOLEDO...AUDUBON...GUTHRIE CENTER...ADEL...DES MOINES...NEWTON...
GRINNELL...ATLANTIC...GREENFIELD...WINTERSET...INDIANOLA...
KNOXVILLE...OSKALOOSA...CORNING...CRESTON...OSCEOLA...CHARITON...
ALBIA...OTTUMWA...BEDFORD...MOUNT AYR...LEON...CORYDON...
CENTERVILLE...BLOOMFIELD
657 AM CDT TUE MAY 3 2011

...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. 

$$

MJB

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this frost advisory went out at May 2, 3:29 PM CDT, 19 minutes earlier.

Area forecast discussion, May 2, 3:29 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
329 PM CDT MON MAY 2 2011

.SHORT TERM /TONIGHT/...
SIMILAR TO LAST NIGHT...MAIN CONCERNS ARE TEMPS AND FROST
POTENTIAL.  EXPECT MINS SIMILAR TO LAST NIGHT...POSSIBLY COOLER IN
SPOTS... WITH LOWS UPPER 20S/LOWER 30S WHICH WOULD SUPPORT FROST
EVERYWHERE WITH MOSTLY CLEAR SKIES AND DIMINISHING WINDS.  WILL
ISSUE ANOTHER FROST ADVISORY...BUT FOR THE ENTIRE AREA OUTSIDE OF
TOP TWO NRN TIERS WHERE GROWING SEASON HAS YET TO MATURE.  THIS ALSO
BLENDS WELL WITH OAX...EAX AND DVN.

.LONG TERM /TUESDAY THROUGH MONDAY/...
TROUGH WILL MOVE EASTWARD AS STRONG UPPER LEVEL RIDGE BUILDS IN
FOR TUESDAY. THIS WILL ALLOW HIGH PRESSURE TO DOMINATE...WITH GOOD
SOUTHERLY FLOW...SETTING THE STAGE FOR A MODEST WARM UP WEDNESDAY.
HAVE NOT TINKERED WITH TEMPERATURES TOO MUCH IN THE NEAR TERM.

MAIN FOCUS FOR EXTENDED IS WITH SYSTEMS PASSING THROUGH THURSDAY
THROUGH SATURDAY. MODELS HAVE SLOWED DOWN PASSAGE OF THURSDAY
SHORTWAVE AGAIN...WITH PRECIPITATION HAVING TO OVERCOME STRONG DRY
AIR...AND HAVE CUT BACK POPS WEDNESDAY AFTERNOON. APPEARS THUNDER
CHANCES HAVE WEAKENED WEDNESDAY NIGHT WITH LIMITED DYNAMICS
AVAILABLE DUE TO SLOWER TIMING OF SHORTWAVE. HOWEVER...NOT
CONFIDENT ENOUGH TO CUT BACK ON THUNDER MENTION. THUNDER STILL
SEEMS LIKELY THURSDAY...BUT WILL NOT BE WIDESPREAD WITH SHORTWAVE
QUICKLY PULLING EAST AND ENDING PRECIPITATION CHANCES.

NEXT SYSTEM WILL BE AN AREA OF LOW PRESSURE. MODELS HAVE BEGUN TO
PULL THIS LOW FURTHER NORTH...INTO NORTH DAKOTA AND SOUTHERN
CANADA. THIS AGAIN LIMITS CHANCES FOR THUNDER ACROSS THE REGION
WITH COLD FRONTAL PASSAGE FRIDAY NIGHT...HOWEVER...STILL ENOUGH
INSTABILITY TO WARRANT THUNDER MENTION AND WILL NEED TO BE
MONITORED FOR FUTURE UPDATES. SATURDAY SYSTEM APPEARS MUCH WEAKER
NOW WITH FASTER PROGRESSION OF LOW.

FORECAST FOR LATE IN THE PERIOD QUITE A MESS AS ECMWF AND GFS ARE
ON DIFFERENT ENDS OF THE SPECTRUM FOR SUNDAY/MONDAY. ECMWF BEGINS
TO BUILD IN STRONG RIDGE...KEEPING CWA DRY...WHILE GFS DEVELOPS
DEEP LOW ACROSS WEST...BRINGING PRECIPITATION CHANCES TO THE AREA.
HAVE GONE WITH THE ECMWF AS THIS IS MOST CONSISTENT WITH PREVIOUS
RUNS...WHILE GFS HAS FLIPPED SIGNIFICANTLY FROM PREVIOUS RUNS.
HOWEVER...LATEST 12Z ECMWF ALSO DEVELOPS DEEP LOW...BUT KEEPS IT
WEST OF THE ROCKIES...BUT TREND IS SIGNIFICANT.

&&

.AVIATION...02/18Z
VFR CONDITIONS THROUGH THE PERIOD WITH NOTHING MORE THAN PATCHY HIGH
CLOUDINESS SOUTH AND DIURNALLY DRIVEN CU AND MINOR WIND GUSTS AREA
WIDE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SMALL
LONG TERM...WILKINS
AVIATION...SMALL
Hazardous weather outlook, May 2, 3:39 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT MON MAY 2 2011

IAZ004-031100-
EMMET-
339 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE WEST FORK OF
THE DES MOINES RIVER NEAR ESTHERVILLE. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXCEPT FOR THURSDAY NIGHT...VARIED DEGREES OF THUNDERSTORM CHANCES
ARE IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ023>028-033>039-044>050-057>062-070>075-081>086-092>097-031100-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
339 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES WILL FALL INTO THE LOWER 30S OVERNIGHT WITH AREAS OF
FROST POSSIBLE BY DAYBREAK TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXCEPT FOR THURSDAY NIGHT...VARIED DEGREES OF THUNDERSTORM CHANCES
ARE IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

IAZ005>007-015>017-031100-
KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
339 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

EXCEPT FOR THURSDAY NIGHT...VARIED DEGREES OF THUNDERSTORM CHANCES
ARE IN THE FORECAST FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT.
AT THIS TIME IT IS TOO EARLY TO DETERMINE THE THREAT FOR SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SMALL

Nearby

Frost Advisories in Iowa, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.